# SDR 06FDEA2620

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 596
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR N01047 FOUND CORROSION IN FWD CARGO BAY SKIN AT BS 596, LBL 9.  *S/D*  REMOVED CORROSION FWD CARGO BAY SKIN BS 596 LBL 9 AND REPAIRED IAW SRM 53-30-3, 51-30-2.
